# SDR 97ZZZX1944

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84686R
- Condition: Cracked
- Location: Blade Shank
- Part time: 4,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PROPELLER BLADE DURING OVERHAUL, FOUND 1 INCH LONG CRACK IN BLADE SHANK FILLET.
